MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0030105343
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.During the procedure, a 2.25 x 12mm synergy xd drug-eluting stent was advanced for treatment but could not pass though the lesion.However, upon advancing the stent into the patient, it was noticed that the stent was broken.No patient complications reported.
 
Event or Problem Description
It was reported that shaft break occurred.During the procedure, a 2.25 x 12mm synergy xd drug-eluting stent was advanced for treatment but could not pass though the lesion.However, upon advancing the stent into the patient, it was noticed that the stent was broken.No patient complications reported.It was further reported that the shaft near the hub broke, and the physician may have bent the device while advancing it into the guide catheter.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17843192
Report Number2124215-2023-52633
Device Sequence Number12574612
Product Code NIQ
UDI-Device Identifier08714729980711
UDI-Public08714729980711
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2024
Device Lot Number0030105343
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown